MathSciNet Relay Station
MathSciNet bibliographic data
MR1363765 (96m:20056) 20F32 (20F05 20F06 57M07)
Champetier, Christophe Propriétés statistiques des groupes de présentation finie. (French) [Statistical properties of finitely presented groups] Adv. Math. 116 (1995), no. 2, 197–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement